# SDR 06FDEA03770

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6224426
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 1 SLAT AFT SKIN FOUND CHAFING MARKS.  REPAIRED AS PER SRM 57-10-00.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
